# SDR 98ZZZX1286

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5151A
- Make and model: Cessna O-2A
- Aircraft serial: 68873
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive
- Part number: 635796
- Condition: Worn
- Location: Alternator
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W SB 95-3A TCM ALT/GEN DRIVE INSPECTION.  FOUND BOTH ALT ONE-PIECE DRIVES WORN.  INSIDE BORE WORN OUT OF ROUND.  WOODRUF KEY SLOT TWICE AS WIDE AS KEY.  KEY NEARLY WORN IN TWO.  FOUND WEAR STEP AND EVIDENCE OF FATIGUE CRACKING ON BOTH SHAFTS NEITHER SHAFT SERVICEABLE.
